×

L’application exponentielle dans les groupes de Lie résolubles. (French) Zbl 0077.25203


Keywords:

Group Theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] E. CARTAN , Les représentations linéaires des groupes de Lie (J. Math. pures et appl., t. 17, 1938 , p. 1-12). Zbl 0018.14701 | JFM 64.1093.01 · Zbl 0018.14701
[2] C. CHEVALLEY , On the topological structure of solvable groups (Ann. Math., t. 42, 1941 , p. 668-675). MR 3,36a | Zbl 0025.24301 | JFM 67.0077.02 · Zbl 0025.24301
[3] C. CHEVALLEY , Theory of Lie groups , Princeton, 1946 . Zbl 0063.00842 · Zbl 0063.00842
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.